VOL. 50 · NO. 4 | August 2020
Front Matter
Rocky Mountain J. Math. 50 (4), (August 2020) Open Access
No abstract available
Robson R. de Araujo, Grasiele C. Jorge
Rocky Mountain J. Math. 50 (4), 1137-1150, (August 2020) DOI: 10.1216/rmj.2020.50.1137
KEYWORDS: $\mathbb{Z}^n$-lattices, $D_n$-lattices, packing density, minimum product distance, 11H06, 11H31, 11R18, 11R80
Sabri Bahrouni
Rocky Mountain J. Math. 50 (4), 1151-1173, (August 2020) DOI: 10.1216/rmj.2020.50.1151
KEYWORDS: general fractional Orlicz–Sobolev space, fractional $g$-laplacian, infinitely many solutions, compact embedding theorem, Kirchhoff equation, 35J60, 35J91, 35S30, 46E35, 58E30
Mohammad S. Bataineh, Nida Siddiqui, Zahid Raza
Rocky Mountain J. Math. 50 (4), 1175-1180, (August 2020) DOI: 10.1216/rmj.2020.50.1175
KEYWORDS: edge metric dimension, double wheel graph, $k$ multiwheel graph, edge metric generator, 05C12, 05C76, 05C90
Julian Brough, A. A. Schaeffer Fry
Rocky Mountain J. Math. 50 (4), 1181-1205, (August 2020) DOI: 10.1216/rmj.2020.50.1181
KEYWORDS: cross characteristic representations, local–global conjectures, finite classical groups, Alperin weight conjecture, 20C20, 20C15, 20C33
Bernhard Burgstaller
Rocky Mountain J. Math. 50 (4), 1207-1220, (August 2020) DOI: 10.1216/rmj.2020.50.1207
KEYWORDS: Baum–Connes map, Inverse semigroups, groupoids, equivariant $KK$-theory, 19K35, 20M18, 46L55
Charles Camacho
Rocky Mountain J. Math. 50 (4), 1221-1239, (August 2020) DOI: 10.1216/rmj.2020.50.1221
KEYWORDS: dessins d'enfants, group actions, Riemann surfaces, dessins, cyclic group, Harvey's theorem, Belyi's theorem, Grothendieck, 57M60, 14H57, 30F99
Joshua Carlson, Eva G. Goedhart, Pamela E. Harris
Rocky Mountain J. Math. 50 (4), 1241-1252, (August 2020) DOI: 10.1216/rmj.2020.50.1241
KEYWORDS: happy numbers, factorial representation, 11A63
Kwang-Wu Chen
Rocky Mountain J. Math. 50 (4), 1253-1275, (August 2020) DOI: 10.1216/rmj.2020.50.1253
KEYWORDS: symmetric functions, quasisymmetric functions, Riemann zeta values, multiple zeta values, multiple Hurwitz zeta functions, 05E05, 11M32, 11M35
Jiahui Chou, Xue Li, Yan Tong, Haibo Lin
Rocky Mountain J. Math. 50 (4), 1277-1293, (August 2020) DOI: 10.1216/rmj.2020.50.1277
KEYWORDS: RD-space, generalized weighted Morrey space, Hardy–Littlewood maximal operator, Calderón–Zygmund operator, 43A85, 47B38
Ben-Hur Eidt, Danilo Royer
Rocky Mountain J. Math. 50 (4), 1295-1312, (August 2020) DOI: 10.1216/rmj.2020.50.1295
KEYWORDS: graph $C^*$-algebra, representation theory, branching systems, unitary equivalence, 47L30
Valérie Flammang
Rocky Mountain J. Math. 50 (4), 1313-1321, (August 2020) DOI: 10.1216/rmj.2020.50.1313
KEYWORDS: algebraic integers, measure, explicit auxiliary functions, recursive algorithm, 11C08, 11R06, 11Y40
Miaomiao Huang, Saminathan Ponnusamy, Jinjing Qiao
Rocky Mountain J. Math. 50 (4), 1323-1354, (August 2020) DOI: 10.1216/rmj.2020.50.1323
KEYWORDS: Bloch function, harmonic Bloch mapping, harmonic $\alpha$-Bloch mapping, little Bloch functions, little harmonic $\alpha$-Bloch mapping, extreme point, support point, 30H30, 30D45, 31A05, ‎46E15
Ruiting Jiang, Chengbo Zhai
Rocky Mountain J. Math. 50 (4), 1355-1368, (August 2020) DOI: 10.1216/rmj.2020.50.1355
KEYWORDS: biharmonic equations, Singular potential, Hardy–Sobolev inequality, 35B38, 35J35, 35J92
Valiollah Khalili
Rocky Mountain J. Math. 50 (4), 1369-1386, (August 2020) DOI: 10.1216/rmj.2020.50.1369
KEYWORDS: Hom-Leibniz algebras, BiHom-Leibniz algebras, root space, structure theory, 17A32, 17A60, 17B22, 17B65
Melik Lajnef, Maher Mnif
Rocky Mountain J. Math. 50 (4), 1387-1408, (August 2020) DOI: 10.1216/rmj.2020.50.1387
KEYWORDS: generalized Drazin invertible linear relation, isolated point of spectrum, quasinilpotent part, ‎analytic core, 47A06, 47B40
Zhouyu Li, MiaoMiao Dang
Rocky Mountain J. Math. 50 (4), 1409-1423, (August 2020) DOI: 10.1216/rmj.2020.50.1409
KEYWORDS: local well-posedness, wave-breaking, shallow water, 35G25, 35Q58
Kálmán Liptai, László Németh, Gökhan Soydan, László Szalay
Rocky Mountain J. Math. 50 (4), 1425-1433, (August 2020) DOI: 10.1216/rmj.2020.50.1425
KEYWORDS: exponential Diophantine equation, linear recurrence, Baker method, 11D61, 11B37
Tingting Liu, Qiaozhen Ma
Rocky Mountain J. Math. 50 (4), 1435-1450, (August 2020) DOI: 10.1216/rmj.2020.50.1435
KEYWORDS: plate equation, nonlinear damping, time-dependent attractor, linear memory, contractive functions, 35B41, 37B55, 45K05
Ali Pirhadi
Rocky Mountain J. Math. 50 (4), 1451-1471, (August 2020) DOI: 10.1216/rmj.2020.50.1451
KEYWORDS: random trigonometric polynomials, dependent coefficients, expected number of real zeros, 30C15, 26C10
Dan Romik, Robert Scherer
Rocky Mountain J. Math. 50 (4), 1473-1482, (August 2020) DOI: 10.1216/rmj.2020.50.1473
KEYWORDS: conditional convergence, summation, forbidden Eisenstein series, Weierstrass $\wp$-function, 30B99, 40A05
Shiva Sheybani, Mohsen Erfanian Omidvar, Mahnaz Khanehgir
Rocky Mountain J. Math. 50 (4), 1483-1489, (August 2020) DOI: 10.1216/rmj.2020.50.1483
KEYWORDS: ‎operator inequality, Bellman inequality, convex function, positive operator, Kantorovich constant, 15A39, 47A63, 47A60, 47A64
Zhizheng Zhang, Hanfei Song
Rocky Mountain J. Math. 50 (4), 1491-1496, (August 2020) DOI: 10.1216/rmj.2020.50.1491
KEYWORDS: Mock theta functions, Bailey pair, $2$-fold Bailey lemma, $q$-series, 11B65, 11F03, 11F27
Xin Zhong
Rocky Mountain J. Math. 50 (4), 1497-1516, (August 2020) DOI: 10.1216/rmj.2020.50.1497
KEYWORDS: nonhomogeneous Bénard system, strong solutions, Cauchy problem, nonnegative density, 35Q35, 76D03
Back to Top